# SDR CA030729010

- Difficulty date: July 27, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 72,386 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: UK
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

(CAN) FLT CREW REPORTS ON START UP, THEY HAD A FIRE WARNING FOR THE NR 2 ENG,  FIRE LIGHTS, BELLS & FIRE HANDLE LIGHT WERE ON. ENG SECURED BY ENG FIRE.  QRC- YSB TOWER NOTIFIED & FIRE TRUCKS WERE CALLED. CREW DISCHARGED BOTH FIRE BOTTLES, NO EVIDENCE OF FIRE. A/C PAX DEPLANED & MAINT CALLED. MAINT INVESTIGATION CONFIRMED NO EVIDENCE OF FIRE. RT ENG FIRE DETECTION SYS PLACED ON MEL & FIRE BOTTLES REPLACED.  AIRCRAFT RETURNED TO SERVICE. AT NEXT RON, MAINT FOUND NR 2 ENG UPPER FIRE/OVERHEAT DETECTOR LOOP CONNECTORS CONTAMINATED. CONNECTORS CLEANED PER SWPM.  NO FAULTS FOUND. ENG FIRE/OVERHEAT SYSTEM TESTED PER MM.  NO FAULTS FOUND. MEL CLEARED AND AIRCRAFT RETURNED TO SERVICE.
